Article Text

PDF
CASE REPORT
Anti-TNF therapy-induced lupus erythematosus-like syndrome in a patient treated with adalimumab for cutaneous psoriasis

Summary

A 44-year-old woman with cutaneous psoriasis and no history of joint involvement recently treated with adalimumab was admitted to the inpatient Internal Medicine service for uncontrolled, severe joint pain so debilitating that it limited her activities of daily living and prevented her from working as a medical technologist. She had stopped taking adalimumab 3 weeks prior to presentation after receiving approximately 2.5 months of therapy for cutaneous psoriasis unresponsive to trials of topical steroids and methotrexate. Antinuclear antibody and anti-double-stranded DNA antibodies were positive at high titres. She received a course of oral corticosteroids with improvement in her symptoms.

  • dermatology
  • musculoskeletal syndromes
  • systemic lupus erythematosus
  • immunological products and vaccines

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.